MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 12X18IN 3-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 12X18IN 3-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP104G
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent and unknown surgery on an unknown date and suture was used.During the procedure, it was found that there had been a different suture in the package.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
VCL+ VIO 12X18IN 3-0 NON NDL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9910019
Report Number2210968-2020-02504
Device Sequence Number14267350
Product Code GAM
UDI-Device Identifier10705031051393
UDI-Public10705031051393
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP104G
Device Catalogue NumberVCP104G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1